# SDR DHL2004755003

- Difficulty date: January 22, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTOR CIRCUIT GROUND ANNUNCIATOR ON P-6 IS ILLUMINATED.  TRANSFERRED TO DMI 15476 PER MEL 26-9-1, PLACARD INSTALLED.  FOUND WIRE BROKEN OFF AFT PLUG ON FIRE LOOP NR 2 ENGINE. REPLACED AFT PLUG ON NR 2 ENGINE FIRE LOOP PER BSW PM 20-62-17. OPS CHECKED SATISFACTORY PER B-727 M/M 26-11-01. PLUG P/N: 1625-1. THIS CLEARS DMI 15476.
